# SDR 2002F00984

- Difficulty date: January 23, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 922AB1YA4NL
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSP - MAIN CABIN DOOR WARNING LIGHT WOULD NOT EXTINGUISHED WHEN CLOSED.  FAULTY DOOR HANDLE PROXIMITY SWITCH.  PROBLEM WAS CORRECTED BY REPLACEMENT OF THE SWITCH.  OPERATIONAL CHECK OF SYSTEM WAS GOOD IAW 750 MM CHAPTER 52-70-00.  (M)
